Firmoo > Answers > Eye Health >  question

Question

Ask questions

eclipseracer01


03/15/2013

What happens if i put ear drops in my eye?

I just put my ear drops in my eyes by accident. Is it really bad to my eyes? What will happen to my eyes?
Answer the question

Answers (3)

  • Adam

    03/18/2013

    Well, the answer depends. If the ear drops you dripped were antibiotic ear drops, it won't hurt your eyes at all. If the ear drops contains hydrochloric acid or some other irritants and makes you feel uncomfortable, please wash your eyes with clean water and then consult the doctor. No matter how the ear drops affected you, you need to wash your eyes with clean water immediately. If you still feel uncomfortable, you can drip some eye drops.
  • Connor scott

    03/18/2013

    Yes, it can be bad for your eyes to put ear drops into your eyes. This is because that ear drops are intended for ears and that ear drops contain chemicals such as lomefloxacin hydrochloride and ofloxacin, and these chemicals are usually of high concentration with great irritation, which can cause uncomfortable feelings in your eyes, and if seriously, ears drops may lead to eye burn or inflammation in the eyes. If you put ears drops in your eyes by accident, you should use water or physiological saline to clean your eyes. If you have to use eye drops to treat a certain disease in your eyes such as conjunctivitis, you can use Ciprofloxacin eye drops. In addition, eat less or just do not eat spicy foods and take good rest. For further information about eye drops, you can refer to the following website.
  • Bernadette Korey

    03/21/2013

    Oh Jesus. How could that happen? Anyway, from what I know, it is very dangerous to your eyes, since those ear drops might be quite sharp and lead to some trauma to your eyes. Now you have to take it out and go to see a doctor and get immediate medical treatment. Otherwise, there would be infections and traumatic consequences, and your vision would be seriously sabotaged.
Jumpto